Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3745
Title: PRIMITIVE EXTENSIONS OF AN ENVELOPING ALGEBRA
Authors: OOMS, Alfons 
WAUTERS, Paul 
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF ALGEBRA, 161(2). p. 392-405
Notes: OOMS, AI, UNIV LIMBURG,LUC,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3745
ISSN: 0021-8693
e-ISSN: 1090-266X
ISI #: A1993MJ98700009
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

2
checked on May 14, 2022

Page view(s)

46
checked on Feb 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.